# SDR UALA2010010400049

- Difficulty date: January 4, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 35,270 hours, 9,238 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 6b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHT INOP AT SEAT 6B.  EMERGENCY LIGHT FOUND INOPERATIVE.  NEW LIGHT INSTALLED.  OPS CHK NORMAL.
